# SDR ASAA0380770

- Difficulty date: November 21, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936071503
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND LONGERON CORRODED AT FS 1287.  REMOVED DAMAGED SECTION.  SPLICED IN NEW SECTION PER SRM 53-02 AND 51-10-1.  (M)
